I've just started using the pill last month so this is my second withdrawal bleed.
I've read and been told that the withdrawal bleeding when on the birth control pill is usually lighter than normal period. So I was just wondering is it normal/okay for me to be experiencing heavy bleeding on the combined-pill?
I remember my first withdrawal bleed was pretty heavy and lasted for 7 days with the last 3 days being constant spotting. This month seems even heavier, I've had to use 2 pads in the last 8 hours and this is going to sound gross but they were pretty well soaked.
I'm not particularly worried to the point of going to the doctors but I just wanted to know if it was normal to experience this (or if I should indeed see my Dr)? Thanks!
Posts: 8 | Registered: Aug 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Nothing sounds worrisome or amiss here. While it's typical for many people's withdrawal bleeds to be lighter than there menstrual periods were, not everyone will experience that.
Plus, what you experience during the first few months of taking the pill may not be what you experience once your body gets used to the hormones.
So again, a heavy bleed isn't anything to worry about.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.